# SDR DHL2007873510

- Difficulty date: January 8, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP FORMER ANGLE DOUBLER CRACKED 1" AT STA XW 125.000.  REMOVED ANGLE DOUBLER IAW SRM 51-1-21.  FABRICATED ANGLE DOUBLER 9AL7075T6 0.050") IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 51-1-21.
